# SDR ASOA01226

- Difficulty date: November 11, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Aerosp ATR72
- Aircraft serial: 375
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE LEFT NR 2 SEAT TRACK OUTBOARD FLOOR BOARD FLANGE, AT A CLIP NUT FASTENER HOLE JUST FORWARD OF FRAME 17, WAS FOUND CORRODED BEYOND ALLOWABLE LIMITS.  MAINTENANCE REPAIRED CORROSION IAW ASA EO72-53-0119.  THIS EO REFERENCE FAA FORM 8110-3, REPORT NR 01-286, WHICH INCLUDES REPAIR SPECIFICATIONS.  (M)
